# SDR QXEA200300690

- Difficulty date: June 3, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,035 hours, 4,671 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT LOWER COWL CONE SUPPORT BRACKET UPPER ANGLE CRACKED AT FORWARD THREE RIVETS.  REPAIRED IAW RD 8/4-71-016.
